# SDR VNAA202404150010

- Difficulty date: March 6, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 669-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL RH 3(EAS) BTW FS 669 TO FS 847.   SIDE SEAT RAIL RH 3(EAS) BTW FS 669 TO FS 847 WERE EVALUATED AND REPLACED PER CRJ900 SRM 53-41-49-101-001-A02 AND CRJ900 AMM 53-00-49
